# SDR VNAA2016122000037

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 30,901 hours, 31,003 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Yaw Damper
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED YAW AT FL230, FOLLOWED BY A YAW DAMPER 1 DISCONNECT. PERFORMED TEST OF THE YAW DAMPER, OPS CHECKED GOOD. PERFORMED TEST OF THE YAW DAMPER PANEL, OPS CHECKED GOOD. NO DEFECTS NOTED.
